# SDR SIMA20121219009

- Difficulty date: December 19, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,546 hours, 16,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR SEAL WORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR SEAL IAW EMB 145 AMM 52-18-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
